RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 215–216 (Mi umn3502)  

This article is cited in 70 scientific papers (total in 70 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic curves and non-linear difference equations

I. M. Krichever


Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 255–256

Bibliographic databases:

MSC: 14Hxx, 39A70, 30D30, 15A18, 47H60, 47A56
Received: 12.10.1976

Citation: I. M. Krichever, “Algebraic curves and non-linear difference equations”, Uspekhi Mat. Nauk, 33:4(202) (1978), 215–216; Russian Math. Surveys, 33:4 (1978), 255–256

Citation in format AMSBIB
\Bibitem{Kri78}
\by I.~M.~Krichever
\paper Algebraic curves and non-linear difference equations
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn3502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510681}
\zmath{https://zbmath.org/?q=an:0382.39003|0412.39002}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 255--256
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002503}


Linking options:
  • http://mi.mathnet.ru/eng/umn3502
  • http://mi.mathnet.ru/eng/umn/v33/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Olshanetsky, A. M. Perelomov, “The Toda chain as a reduced system”, Theoret. and Math. Phys., 45:1 (1980), 843–854  mathnet  crossref  mathscinet  isi
    2. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. A. Sall', “Darboux transformations for non-Abelian and nonlocal equations of the Toda chain type”, Theoret. and Math. Phys., 53:2 (1982), 1092–1099  mathnet  crossref  mathscinet  zmath  isi
    5. I. V. Cherednik, “Quantum and classical lattices for two-dimensional principal Chiral fields”, Funct. Anal. Appl., 16:1 (1982), 75–76  mathnet  crossref  mathscinet  isi
    6. I. M. Krichever, “The Peierls model”, Funct. Anal. Appl., 16:4 (1982), 248–263  mathnet  crossref  mathscinet  isi
    7. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical quantization of the periodic Toda chain from the point of view of Lie algebras”, Theoret. and Math. Phys., 54:3 (1983), 312–314  mathnet  crossref  mathscinet  zmath  isi
    8. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation”, Theoret. and Math. Phys., 57:1 (1983), 993–1001  mathnet  crossref  mathscinet  isi
    9. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. I. Aptekarev, “Asymptotic properties of polynomials orthogonal on a system of contours, and periodic motions of Toda lattices”, Math. USSR-Sb., 53:1 (1986), 233–260  mathnet  crossref  mathscinet  zmath
    11. I. M. Krichever, “The laplace method, algebraic curves, and nonlinear equations”, Funct. Anal. Appl., 18:3 (1984), 210–223  mathnet  crossref  mathscinet  zmath  isi
    12. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    13. I. M. Krichever, S. P. Novikov, “Algebras of virasoro type, riemann surfaces and structures of the theory of solitons”, Funct. Anal. Appl., 21:2 (1987), 126–142  mathnet  crossref  mathscinet  zmath  isi
    14. I. M. Krichever, S. P. Novikov, “Algebras of virasoro type, energy-momentum tensor, and decomposition operators on Riemann surfaces”, Funct. Anal. Appl., 23:1 (1989), 19–33  mathnet  crossref  mathscinet  zmath  isi
    15. A. O. Smirnov, “Finite-gap solutions of Abelian Toda chain of genus 4 and 5 in elliptic functions”, Theoret. and Math. Phys., 78:1 (1989), 6–13  mathnet  crossref  mathscinet  isi
    16. P M Santini, Inverse Probl, 6:4 (1990), 665  crossref  mathscinet  zmath  adsnasa  isi
    17. P M Santini, Inverse Probl, 8:2 (1992), 285  crossref  mathscinet  zmath  adsnasa  isi
    18. A. M. Bloch, Y. Kodama, “Dispersive Regularization of the Whitham Equation for the Toda Lattice”, SIAM J Appl Math, 52:4 (1992), 909  crossref  mathscinet  zmath  isi
    19. A. O. Smirnov, “Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg–de Vries equation”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 461–470  mathnet  crossref  mathscinet  zmath  isi
    20. Percy Deift, Thomas Kriecherbauer, Stephanos Venakides, “Forced lattice vibrations: Part II”, Comm Pure Appl Math, 48:11 (1995), 1251  crossref  mathscinet  zmath  isi
    21. A. S. Osipov, “O determinantnom kriterii slabosovershennosti sistem funktsii, golomorfnykh v beskonechnosti, i ikh svyazi s nekotorymi klassami raznostnykh operatorov vysokogo poryadka”, Fundament. i prikl. matem., 1:3 (1995), 711–727  mathnet  mathscinet  zmath
    22. A. O. Smirnov, “Two-gap elliptic solutions to integrable nonlinear equations”, Math. Notes, 58:1 (1995), 735–743  mathnet  crossref  mathscinet  zmath  isi
    23. I. M. Krichever, A. V. Zabrodin, “Spin generalization of the Ruijsenaars–Schneider model, the non-Abelian Toda chain, and representations of the Sklyanin algebra”, Russian Math. Surveys, 50:6 (1995), 1101–1150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    24. Atsuo Kuniba, Shuichi Nakamura, Ryogo Hirota, J Phys A Math Gen, 29:8 (1996), 1759  crossref  mathscinet  zmath  isi
    25. A. O. Smirnov, “Elliptic in $t$ solutions of the nonlinear Schrödinger equation”, Theoret. and Math. Phys., 107:2 (1996), 568–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. Masato Hisakado, “Five-Dimensional Gauge Theories and Whitham–Toda Equation”, Mod. Phys. Lett. A, 12:29 (1997), 2183  crossref
    27. A. N. Varchenko, G. Felder, “Algebraic Integrability of the Two-Body Ruijsenaars Operator”, Funct. Anal. Appl., 32:2 (1998), 81–92  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. F. V. Nijhoff, O. A. Chalykh, “Bispectral rings of difference operators”, Russian Math. Surveys, 54:3 (1999), 644–645  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. A. V. Zabrodin, “Hidden quantum $R$-matrix in the discrete-time classical Heisenberg magnet”, Theoret. and Math. Phys., 125:2 (2000), 1455–1475  mathnet  crossref  crossref  mathscinet  zmath  isi
    30. I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Russian Math. Surveys, 55:3 (2000), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    31. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    32. Haine L., “The Bochner-Krall problem: Some new perspectives”, Special Functions 2000: Current Perspective and Future Directions, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 30, 2001, 141–178  isi
    33. Chalykh, OA, “Macdonald polynomials and algebraic integrability”, Advances in Mathematics, 166:2 (2002), 193  crossref  mathscinet  zmath  isi  elib
    34. S. Z. Pakulyak, S. M. Sergeev, “Spectral Curves and Parameterization of a Discrete Integrable Three-Dimensional Model”, Theoret. and Math. Phys., 136:1 (2003), 917–935  mathnet  crossref  crossref  mathscinet  isi  elib
    35. M. Bialecki, A. Doliwa, “The Discrete KP and KdV Equations over Finite Fields”, Theoret. and Math. Phys., 137:1 (2003), 1412–1418  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    36. G. Carlet, “Extended Toda Lattice”, Theoret. and Math. Phys., 137:1 (2003), 1390–1395  mathnet  crossref  crossref  mathscinet  zmath  isi
    37. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    38. Grunbaum, FA, “A noncommutative version of the bispectral problem”, Journal of Computational and Applied Mathematics, 161:1 (2003), 99  crossref  mathscinet  adsnasa  isi  elib
    39. Treibich, A, “Difference analogs of elliptic KdV solitons and Schrodinger operators”, International Mathematics Research Notices, 2003, no. 6, 313  crossref  mathscinet  zmath  isi
    40. G von Gehlen, S Pakuliak, S Sergeev, “Theta-function parametrization and fusion for 3D integrable Boltzmann weights”, J Phys A Math Gen, 37:4 (2004), 1159  crossref  mathscinet  zmath  adsnasa  isi  elib
    41. Haine, L, “The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations”, Annales de l Institut Fourier, 55:6 (2005), 1765  mathscinet  zmath  isi
    42. Batchenko V. Gesztesy F., “On the Spectrum of Jacobi Operators with Quasiperiodic Algebro-Geometric Coefficients”, Int. Math. Res. Pap., 2005, no. 10, 511–563  isi
    43. Castro, MM, “The algebra of differential operators associated to a family of matrix-valued orthogonal polynomials: Five instructive examples”, International Mathematics Research Notices, 2006, 47602  mathscinet  zmath  isi  elib
    44. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    45. A. E. Mironov, “Discrete analogues of Dixmier operators”, Sb. Math., 198:10 (2007), 1433–1442  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    46. Grunbaum, FA, “The algebra of differential operators associated to a weight matrix”, Integral Equations and Operator Theory, 58:4 (2007), 449  crossref  mathscinet  isi
    47. A. Kh. Khanmamedov, “The solution of Cauchy's problem for the Toda lattice with limit periodic initial data”, Sb. Math., 199:3 (2008), 449–458  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    48. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  mathscinet  zmath  adsnasa  isi  elib
    49. Gesztesy F. Holden H. Teschl G., “The Algebro-Geometric Toda Hierarchy Initial Value Problem for Complex-Valued Initial Data”, Rev. Mat. Iberoam., 24:1 (2008), 117–182  isi
    50. María José Cantero, Barry Simon, “Poisson brackets of orthogonal polynomials”, Journal of Approximation Theory, 158:1 (2009), 3  crossref
    51. G. M. Golovachev, A. O. Smirnov, “On spectral curve for functional-difference Shrödinger equation”, J. Math. Sci. (N. Y.), 168:6 (2010), 820–828  mathnet  crossref  elib
    52. Nicholas M. Ercolani, Igor M. Krichever, C. David Levermore, Peter D. Miller, “Finite genus solutions to the Ablowitz-Ladik equations”, Comm Pure Appl Math, 48:12 (2010), 1369  crossref
    53. Krichever I., “Characterizing Jacobians via trisecants of the Kummer variety”, Annals of Mathematics, 172:1 (2010), 485–516  crossref  isi
    54. Grushevsky S., Krichever I., “Integrable Discrete Schrodinger Equations and a Characterization of Prym Varieties By a Pair of Quadrisecants”, Duke Mathematical Journal, 152:2 (2010), 317–371  crossref  isi
    55. JUAN LI, BO TIAN, GUANG-MEI WEI, HAI-QIANG ZHANG, “INTEGRABLE PROPERTIES AND SIMILARITY REDUCTIONS OF THE SINE-Laplace EQUATION FROM AN INVISCID INCOMPRESSIBLE FLUID WITH SYMBOLIC COMPUTATION”, Int. J. Mod. Phys. B, 24:09 (2010), 1173  crossref
    56. Christiansen J.S. Simon B. Zinchenko M., “Finite Gap Jacobi Matrices, I. the Isospectral Torus”, Constr. Approx., 32:1 (2010), 1–65  crossref  isi
    57. Oleg Chalykh, Pavel Etingof, “Orthogonality relations and Cherednik identities for multivariable Baker–Akhiezer functions”, Advances in Mathematics, 238 (2013), 246  crossref
    58. A. E. Mironov, A. Nakayashiki, “Discretization of Baker–Akhiezer modules and commuting difference operators in several discrete variables”, Trans. Moscow Math. Soc., 74 (2013), 261–279  mathnet  crossref  mathscinet  zmath  elib
    59. Doliwa A., “Hirota Equation and the Quantum Plane”, Algebraic and Geometric Aspects of Integrable Systems and Random Matrices, Contemporary Mathematics, 593, eds. Dzhamay A., Maruno K., Pierce V., Amer Mathematical Soc, 2013, 205–230  crossref  isi
    60. F. Alberto Grünbaum, “Some Noncommutative Matrix Algebras Arising in the Bispectral Problem”, SIGMA, 10 (2014), 078, 9 pp.  mathnet  crossref
    61. Babajanov B. Feckan M. Urazboev G., “On the Periodic Toda Lattice With a Self-Consistent Source”, Commun. Nonlinear Sci. Numer. Simul., 22:1-3 (2015), 1223–1234  crossref  isi
    62. G. S. Mauleshova, A. E. Mironov, “Commuting difference operators of rank two”, Russian Math. Surveys, 70:3 (2015), 557–559  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    63. B. A. Babajanov, A. B. Khasanov, “Periodic Toda chain with an integral source”, Theoret. and Math. Phys., 184:2 (2015), 1114–1128  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    64. I. M. Krichever, “Commuting Difference Operators and the Combinatorial Gale Transform”, Funct. Anal. Appl., 49:3 (2015), 175–188  mathnet  crossref  crossref  isi  elib
    65. Benjamin Eichinger, “Periodic GMP Matrices”, SIGMA, 12 (2016), 066, 19 pp.  mathnet  crossref
    66. Mauleshova G.S., Mironov A.E., “One-point commuting difference operators of rank 1”, Dokl. Math., 93:1 (2016), 62–64  crossref  mathscinet  zmath  isi  elib  scopus
    67. A. V. Il'ina, I. M. Krichever, “Triangular Reductions of the $2D$ Toda Hierarchy”, Funct. Anal. Appl., 51:1 (2017), 48–65  mathnet  crossref  crossref  mathscinet  isi  elib
    68. B. A. Babajanov, A. B. Khasanov, “Integration of equation of Toda periodic chain kind”, Ufa Math. J., 9:2 (2017), 17–24  mathnet  crossref  isi  elib
    69. Mauleshova G.S. Mironov A.E., “One-Point Commuting Difference Operators of Rank One and Their Relation With Finite-Gap Schrodinger Operators”, Dokl. Math., 97:1 (2018), 62–64  crossref  isi
    70. G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Siberian Math. J., 59:5 (2018), 901–908  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:925
    Full text:392
    References:49
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019